Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On unilateral and bilateral $ n$th Peano derivatives


Authors: M. Laczkovich, D. Preiss and C. Weil
Journal: Proc. Amer. Math. Soc. 99 (1987), 129-134
MSC: Primary 26A24
MathSciNet review: 866442
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A valid proof is given of the assertion that an $ n$th Peano derivative that is allowed to attain infinite values is still a function of Baire class one. Also, it is shown that a finite, unilateral $ n$th Peano derivative is a function of Baire class one. Finally, an example is given that if infinite values are allowed (actually just $ + \infty $) a unilateral $ n$th Peano derivative need not be of Baire class one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A24

Retrieve articles in all journals with MSC: 26A24


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0866442-9
PII: S 0002-9939(1987)0866442-9
Article copyright: © Copyright 1987 American Mathematical Society